Ask an expert
Question

06 Apr 2003

Post-nasal drip (I think)
Hi Doc
For the past few months I have been continuously swallowing what seems to be mucus. I feel it in the back of my throat and it seems to gather in my chest. Causes heartburn and I feel ill and very hungry at the same time. I tried a course of antibiotics which didn't help, celestamine (didn't help), Solmucol 200 (didn't help), nexiam and I am now trying a product called Clarityne D (doesn't seem to be helping much). What causes this and is there anything I can do to get rid of it? It's horrible.
Thanks for your time.
Answer 1,911 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Blue eyes, it sounds like it might be due to an allergy, but then the Clarityne DĀ® and definitely the CelestamineĀ® should have made a difference. It might be that you have a chronic infection of your sinuses or nose, but then one would expect other symptoms like fever and/or pain as well. I suppose I can keep on guessing till tomorrow, but the best would probably be to see a ENT specialist and have t sorted out. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.